# SDR FDEA201301240171

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE, BS 1300 FRAME CORRODED AT STR 27L.  REMOVED CORROSION IAW SRM 53-00-07,  FIG 101,  DETAIL II,  FOUND OUT OF  LIMITS.  REMOVED  DAMAGED  FRAME AND INSTALLED FABRICATED FRAME IAW SRM 51-40-02.  CAT "A",   MAJOR  REPAIR.
